MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 133FV-13
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reports a right side deflation of a tissue expander.The device has been explanted.The replacement device is a second tissue expander.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified white particles.A leak test was perform and two openings were found.A microscopic analysis identified: two curved striated openings on the patch assessed as surgical damage.Based on the device analysis the final assessment is: two curved striated openings assessed as surgical damage.
 
Event or Problem Description
Healthcare professional reports a right side deflation of a tissue expander.The device has been explanted.

Brand Name
STYLE 133FV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8217665
Report Number9617229-2018-10028
Device Sequence Number1656643
Product Code LCJ
UDI-Device Identifier10888628003941
UDI-Public10888628003941
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K862203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2021
Device Catalogue Number133FV-13
Device Lot Number3057145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2019
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;